# SDR AWXA0000680

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 32,997 hours, 15,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57570440000000
- Part serial: 671026
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PREVIOUS REPAIRS TO THE LOWER SKIN SURFACE OF THE RIGHT I/B FLAP DISBONDING.  REPAIRED IAW A320 SRM 51-77-11, 57-52-00 PARA 8N STEP 4, 57-52-00 PARA 8Q FIG 213 SHEET 3 AND AWA ER 26-5752-00266JSZ.
